Without bromocriptine for 2 days

Patient

Q: HI, my pharmacy didn't have my Parlodel/Bromocriptine in stock so I am without it for 2 days. I take it for a pituitary tumor. I got a bad headache last night during sleep. Will I be ok until tomorrow morning? Is it dangerous? Any advice? Thanks!

Symptoms:  headache
Doctor

A:   Thank you for your question. Your medication works to treat the excessive hormones that are produced as a result of your pituitary tumor. Going without your medication for 2 days should not pose a serious problem to you, but we do recommend that you do not go longer than this. Your headache was probably due to the side affects from the bromocriptine. Should your symptoms continue to get worse, please see your doctor.

Thank you choosing askthedoctor.com

Related Q&A

Q: I have a birth mark on my penis that goes up to the foreskin. Why does it feel like it has dried out and has gone a ...

Q: I am 44, male, 20% overweight. My tailbone has been causing me pain - off and on - for the last eight months, when I ...

Q: One of the findings on my MRI report is: "A rudimentary disc space exists at the junction of the base of the odo...

Q: I have had a chronic cough since April. Treated for Allergy, Gerd, Post Nasal drip. Family Doctor, ENT, Pulmonologist...

Q: Since my doctor discontinued clonazepam and diazepam for severe anxiety I have hardly eaten in 4 months. In the last...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews